MAUDE Adverse Event Report: RAYNHAM ICP EXPRESS; ICP EXPRESS - MONITOR

RAYNHAM ICP EXPRESS; ICP EXPRESS - MONITOR
Model Number 82-6634
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts are being made to obtain additional information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
The icp express monitor is having negative numbers when connecting to the probe.No additional information has been provided.
 
Additional Manufacturer Narrative
Udi information - (b)(4).Complaint sample was not returned to codman and no lot number information has been provided.Dhr - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis- product has not been received at the testing facility for analysis the root cause could not be determined as product was not received for analysis and the investigation could not confirm the complaint.Between 05nov2019 and 30jun2020, approximately 2,200 mdrs submitted electronically by integra lifesciences via trackwise, integra's complaint handling system, were not received by cdrh due to a computer system issue.Within this time period, an error with integra's middleware, which facilitates communications between trackwise and the fda system, caused the complaint records to close and indicate we had received an acknowledgement 3 from the fda when we had not.Integra interpreted the acknowledgement as a successful submission; however, subsequent investigation revealed the acknowledgement 3 received was from our middleware and not from the fda (these acknowledgements have been retained as part of the documentation of the mdr).The malfunction was related to the relocation of the trackwise application to a new data center during the transition of integra's corporate headquarters from plainsboro, nj to princeton, nj.Previously, integra had been successfully receiving acknowledgements 1, 2, and 3 from the fda, and our records reflect these acknowledgements, including the date and time stamps.Capa pr 229048 and nc 20-011 have been opened by integra to further investigate the nonconformance and develop a corrective action plan.The middleware error has been corrected, and integra has filed mdrs since the correction and verified that the appropriate acknowledgements have been received from the fda.Integra is resubmitting all impacted mdr reports for the time period 05nov2019 through 30jun2020.Integra lifesciences contacted (b)(4), director of regulatory programs, office of product evaluation and quality and (b)(4), assistant director, mdr team, office of product evaluation and quality on july 8-9, 2020 to report these issues regarding mdr reports.

Brand Name
ICP EXPRESS
Common Device Name
ICP EXPRESS - MONITOR
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA 02767
MDR Report Key10292978
Report Number1226348-2020-00432
Device Sequence Number11567586
Product Code GWM
UDI-Device Identifier10886704042341
UDI-Public10886704042341
Combination Product (Y/N)N
PMA/510(K) Number
K945585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-6634
Device Catalogue Number826634
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer05/07/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date07/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1